Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Networking Seifert surgeries on knots, III

Arnaud Deruelle, Katura Miyazaki and Kimihiko Motegi

Algebraic & Geometric Topology 14 (2014) 2065–2101
Bibliography
1 K Asano, Homeomorphisms of prism manifolds, Yokohama Math. J. 26 (1978) 19 MR524878
2 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
3 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
4 M Boileau, J Porti, Geometrization of $3$–orbifolds of cyclic type, Astérisque 272 (2001) 208 MR1844891
5 F Bonahon, J P Otal, Scindements de Heegaard des espaces lenticulaires, Ann. Sci. École Norm. Sup. 16 (1983) 451 MR740078
6 A Deruelle, M Eudave-Muñoz, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, IV: Seiferters and branched coverings, from: "Geometry and topology down under" (editor C D Hodgson), Amer. Math. Soc. (2013) 235
7 A Deruelle, K Miyazaki, K Motegi, Neighbors of Seifert surgeries on a trefoil knot in the Seifert Surgery Network, preprint
8 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, II: The Berge's lens surgeries, Topology Appl. 156 (2009) 1083 MR2493370
9 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, Mem. Amer. Math. Soc. 1021, Amer. Math. Soc. (2012) MR2951665
10 M Eudave-Muñoz, Non-hyperbolic manifolds obtained by Dehn surgery on hyperbolic knots, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470720
11 M Eudave-Muñoz, On hyperbolic knots with Seifert fibered Dehn surgeries, from: "Proceedings of the First Joint Japan–Mexico Meeting in Topology", Topology Appl. 121 (2002) 119 MR1903687
12 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
13 C M Gordon, Y Q Wu, Annular Dehn fillings, Comment. Math. Helv. 75 (2000) 430 MR1793797
14 J E Greene, $L$–space surgeries, genus bound, and the cabling conjecture, preprint (2012)
15 A E Hatcher, Notes on basic $3$–manifold topology, lecture notes
16 M Hirasawa, K Shimokawa, Dehn surgeries on strongly invertible knots which yield lens spaces, Proc. Amer. Math. Soc. 128 (2000) 3445 MR1676336
17 C Hodgson, J H Rubinstein, Involutions and isotopies of lens spaces, from: "Knot theory and manifolds" (editor D Rolfsen), Lecture Notes in Math. 1144, Springer (1985) 60 MR823282
18 K Ishihara, K Motegi, Band sum operations yielding trivial knots, Bol. Soc. Mat. Mexicana 15 (2009) 103 MR2757689
19 W Jaco, Lectures on three–manifold topology, CBMS Reg. Conf. Series Math. 43, Amer. Math. Soc. (1980) MR565450
20 B Jiang, S Wang, Y Q Wu, Homeomorphisms of 3–manifolds and the realization of Nielsen number, Comm. Anal. Geom. 9 (2001) 825 MR1868922
21 K Miyazaki, K Motegi, Seifert fibred manifolds and Dehn surgery, Topology 36 (1997) 579 MR1415607
22 W D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu $–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
23 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
24 P Orlik, Seifert manifolds, Lecture Notes in Mathematics 291, Springer (1972) MR0426001
25 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
26 J H Rubinstein, On $3$–manifolds that have finite fundamental group and contain Klein bottles, Trans. Amer. Math. Soc. 251 (1979) 129 MR531972
27 M Scharlemann, A Thompson, Link genus and the Conway moves, Comment. Math. Helv. 64 (1989) 527 MR1022995
28 W P Thurston, The geometry and topology of $3$–manifolds, lecture notes, Princeton University (1979)
29 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524